Alert archive / Ohio / Small Craft Advisories in 2018

Small Craft Advisory 29, NWS Cleveland, OH

June 3, 2018

NWS Cleveland, OH issued this small craft advisory at Jun 3, 2018, 9:58 AM EDT. It took effect at Jun 3, 2018, 6:00 PM EDT. It was in force for 27 hr.

The area

The counties it named.

The facts

Issued
Jun 3, 2018, 9:58 AM EDT (13:58 UTC)
In effect from
Jun 3, 2018, 6:00 PM EDT
Expired
Jun 4, 2018, 9:00 PM EDT
In force
27 hr
Issued by
NWS Cleveland, OH

The text

As transmitted.

343 
WHUS71 KCLE 031358
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
958 AM EDT Sun Jun 3 2018

LEZ142-143-032200-
/O.NEW.KCLE.SC.Y.0029.180603T2200Z-180604T1300Z/
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
958 AM EDT Sun Jun 3 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 9 AM
EDT MONDAY...

The National Weather Service in Cleveland has issued a Small
Craft Advisory, which is in effect from 6 PM this evening to 9 AM
EDT Monday.

* WINDS...Southeast 5 to 15 knots through early afternoon becoming
  northwest 15 to 25 knots this evening.

* WAVES...1 to 3 feet this afternoon building to 3 to 5 feet this
  evening. Waves should subside Monday morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels...should stay in port
during these conditions.

&&

$$

LEZ144>146-032200-
/O.NEW.KCLE.SC.Y.0029.180604T0000Z-180605T0100Z/
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
958 AM EDT Sun Jun 3 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 9 PM
EDT MONDAY...

The National Weather Service in Cleveland has issued a Small
Craft Advisory, which is in effect from 8 PM this evening to 9 PM
EDT Monday.

* WINDS...Southeast winds 5 to 15 knots through late afternoon
  becoming west 15 to 25 knots this evening with gusts up to 30 
  knots.

* WAVES...around 2 feet this afternoon building to 3 to 6 feet by
  late evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels...should stay in port
during these conditions.

&&

$$
6 follow-up statements
296 
WHUS71 KCLE 032003
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
403 PM EDT Sun Jun 3 2018

LEZ147>149-040415-
/O.EXB.KCLE.SC.Y.0029.180604T0800Z-180605T0100Z/
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
403 PM EDT Sun Jun 3 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 9 PM EDT MONDAY...

The National Weather Service in Cleveland has issued a Small
Craft Advisory, which is in effect from 4 AM to 9 PM EDT Monday.

* WINDS...West 10 to 20 knots with gusts up to 25 knots.

* WAVES...3 to 6 feet.

$$

LEZ142-143-040415-
/O.CON.KCLE.SC.Y.0029.180603T2200Z-180604T1300Z/
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
403 PM EDT Sun Jun 3 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT MONDAY...

* WINDS...West 15 to 25 knots.

* WAVES...3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels...should stay in port
during these conditions.

&&

$$

LEZ144>146-040415-
/O.CON.KCLE.SC.Y.0029.180604T0000Z-180605T0100Z/
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
403 PM EDT Sun Jun 3 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 9 PM EDT MONDAY...

* WINDS...West 15 to 25 knots with gusts up to 30 knots.

* WAVES...3 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels...should stay in port
during these conditions.

&&

$$
455 
WHUS71 KCLE 040143
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
943 PM EDT Sun Jun 3 2018

LEZ142-143-040945-
/O.CON.KCLE.SC.Y.0029.000000T0000Z-180604T1300Z/
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
943 PM EDT Sun Jun 3 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT MONDAY...

* WINDS...West 15 to 20 knots with gusts up to 25 knots.

* WAVES...2 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels...should stay in port
during these conditions.

&&

$$

LEZ144>146-040945-
/O.CON.KCLE.SC.Y.0029.000000T0000Z-180605T0100Z/
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
943 PM EDT Sun Jun 3 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT MONDAY...

* WINDS...West 10 to 20 knots with gusts up to 25 knots.

* WAVES...3 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels...should stay in port
during these conditions.

&&

$$

LEZ147>149-040945-
/O.CON.KCLE.SC.Y.0029.180604T0800Z-180605T0100Z/
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
943 PM EDT Sun Jun 3 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 PM EDT
MONDAY...

* WINDS...West 15 to 20 knots with gusts up to 25 knots.

* WAVES...3 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels...should stay in port
during these conditions.

$$
268 
WHUS71 KCLE 040802
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
402 AM EDT Mon Jun 4 2018

LEZ142-143-041300-
/O.CON.KCLE.SC.Y.0029.000000T0000Z-180604T1300Z/
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
402 AM EDT Mon Jun 4 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS
MORNING...

* WINDS...West 15 to 25 knots.

* WAVES...2 to 3 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels...should stay in port
during these conditions.

&&

$$

LEZ144>146-041615-
/O.CON.KCLE.SC.Y.0029.000000T0000Z-180605T0100Z/
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
402 AM EDT Mon Jun 4 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

* WINDS...West 15 to 20 knots with gusts up to 25 knots.

* WAVES...3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels...should stay in port
during these conditions.

&&

$$

LEZ147>149-041615-
/O.CON.KCLE.SC.Y.0029.000000T0000Z-180605T0100Z/
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
402 AM EDT Mon Jun 4 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

* WINDS...West 15 to 20 knots with gusts up to 25 knots.

* WAVES...3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels...should stay in port
during these conditions.

$$
012 
WHUS71 KCLE 041323
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
923 AM EDT Mon Jun 4 2018

LEZ142-143-041430-
/O.EXP.KCLE.SC.Y.0029.000000T0000Z-180604T1300Z/
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
923 AM EDT Mon Jun 4 2018

...SMALL CRAFT ADVISORY HAS EXPIRED...

Winds will remain 15 to 20 knots with waves 2 to 4 feet. Both 
will slowly decrease through the day. 

$$

LEZ144>146-042130-
/O.CON.KCLE.SC.Y.0029.000000T0000Z-180605T0100Z/
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
923 AM EDT Mon Jun 4 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

* WINDS...West 15 to 20 knots with gusts up to 25 knots.

* WAVES...3 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels...should stay in port
during these conditions.

&&

$$

LEZ147>149-042130-
/O.CON.KCLE.SC.Y.0029.000000T0000Z-180605T0100Z/
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
923 AM EDT Mon Jun 4 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

* WINDS...West 15 to 20 knots with gusts up to 25 knots.

* WAVES...3 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels...should stay in port
during these conditions.

$$
267 
WHUS71 KCLE 041941
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
341 PM EDT Mon Jun 4 2018

LEZ144>146-050100-
/O.CON.KCLE.SC.Y.0029.000000T0000Z-180605T0100Z/
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
341 PM EDT Mon Jun 4 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

* WINDS...West 15 to 20 knots with gusts up to 25 knots.

* WAVES...3 to 5 feet subsiding to 2 to 4 feet this evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels...should stay in port
during these conditions.

&&

$$

LEZ147>149-050100-
/O.CON.KCLE.SC.Y.0029.000000T0000Z-180605T0100Z/
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
341 PM EDT Mon Jun 4 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

* WINDS...West 15 to 20 knots with gusts up to 25 knots.

* WAVES...3 to 5 feet subsiding to 2 to 4 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels...should stay in port
during these conditions.

$$
200 
WHUS71 KCLE 050101
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
901 PM EDT Mon Jun 4 2018



LEZ144>149-050215-
/O.EXP.KCLE.SC.Y.0029.000000T0000Z-180605T0100Z/
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
901 PM EDT Mon Jun 4 2018

...SMALL CRAFT ADVISORY HAS EXPIRED...

Winds and waves have dropped below advisory criteria.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Jun 3, 6:07 AM EDT, 3 hours 51 minutes earlier.

Area forecast discussion, Jun 3, 6:07 AM EDT, 3 hours 51 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
607 AM EDT Sun Jun 3 2018

.SYNOPSIS...
Low pressure over Lake Superior will track across the Northern Lakes
today forcing a cold front across the forecast area.  High pressure
will build into the Upper Ohio Valley on Monday.

&&

.NEAR TERM /THROUGH MONDAY/...
No changes for the 630 update. Surface low near Muncie, IN with
broken line of -tsra across Central IN. Expect convection to
reach NW OH between 12z-13z and into CLE area around 18z.

Original discussion...
Cold front across Central Illinois will track across the
forecast area today. Broken line of showers and thunderstorms
just into Central Indiana will move into the western portion of
the forecast area toward daybreak. The -tsra will continue until
shortly after sunrise then begin to diminish. Best chance of
convection will be from CLE east this afternoon and evening.
Capes rise to around 1200j/kg but little shear or additional
lift. However precipitable water with this system 1.6 to almost
2 inches so some could be heavy rainers. Could see upwards of an
inch of rain this afternoon or evening in the east.

Convection moves east of the forecast area late this evening.  Could
however see a stray shower in the east on Monday as upper level
trough swings across the Eastern portion of Lake Erie.  High
pressure begins building in from the West Monday.

&&

.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY NIGHT/...
Temperatures will remain a little below normal during the period
with highs struggling to reach 70 both Tuesday and Wednesday.  A
cold front is still on track to settle across the region on Tuesday.
Scattered showers look to be a good bet and have bumped up precip
chances in the east into the likely category.  The front will be
slow to exit to the south Tuesday evening so will hang on to some
small precip chances.  After that...it will remain dry the end of
the short term period as high pressure builds in from the north.

&&

.LONG TERM /THURSDAY THROUGH SATURDAY/...
Model differences persist in the long term period and as a result
have made only minor changes to the forecast this morning.  Will
lean toward the ECMWF solution which keeps Thursday dry.  Big
questions still for Friday but will keep things dry for now given
the 00z ECMWF which shows high pressure hanging on.  It must be
noted that the GFS brings a disturbance over the area for the end of
the week. Until I see some of the other guidance picking up on it
this scenario will be ignored. Have nudged temps down a tad from the
earlier forecast.  We should get to around normal for highs but
nothing warmer.

&&

.AVIATION /06Z Sunday THROUGH Thursday/...
Surface low near Muncie, IN with broken line of -tsra across
Central IN. Expect convection to reach NW OH between 12z-13z and
into CLE area around 18z. Convection should begin diminishing
next hour or two then intensifying early afternoon as capes push
to around 1200 j/kg. System should be east of forecast area by
late evening.

OUTLOOK...Non-VFR possible again Tuesday into Tuesday night in
showers/thunderstorms.

&&

.MARINE...
Light flow will become southerly ahead of the a cold front this
morning.  The front will reach the west end of the lake by late
morning and should be east of the lake by sunset.  W to NW will
develop behind the front.  Speeds may get high enough for a small
craft tonight but will let the day crew take a better look at that.
Speeds will gradually come down on Monday.  West to northwest flow
will continue into Tuesday.  Another cold front will sag south
across the region during the day and this will cause the flow to
become northerly for a time.  We could again get close to small
craft conditions Tuesday night.  Surface high pressure will settle
over the region for Wednesday causing the flow to become light.  By
daybreak Thursday the flow will be back to the south as the surface
ridge moves off to the east.  South or southwest flow will then
continue through the end of the week.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

SYNOPSIS...DJB
NEAR TERM...DJB
SHORT TERM...Kubina
LONG TERM...Greenawalt/Kubina
AVIATION...DJB
MARINE...Kubina
Hazardous weather outlook, Jun 3, 4:00 AM EDT, 5 hours 58 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
400 AM EDT Sun Jun 3 2018

LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-
089-PAZ001>003-040800-
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-Lucas-Wood-
Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland-
Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-Wyandot-Crawford-
Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox-
Ashtabula Lakeshore-Northern Erie-Southern Erie-
400 AM EDT Sun Jun 3 2018

This Hazardous Weather Outlook is for Lake Erie, north central
Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 12:18 PM EDTSpecial Weather StatementCLELorain42 min
Jun 3, 1:13 PM EDTSpecial Weather StatementCLECuyahoga, Geauga, Holmes, Lake, Medina, Portage and 3 more92 min
Jun 3, 1:16 PM EDTSpecial Marine WarningCLE89 min
Jun 3, 1:58 PM EDTSevere Thunderstorm WarningCLECuyahoga, Geauga, Lake47 min
Jun 3, 2:46 PM EDTSpecial Weather StatementCLEAshtabula, Mahoning, Portage, Trumbull59 min
Jun 3, 2:48 PM EDTFlash Flood WarningCLEGeauga, Lake3 hr
Jun 3, 2:56 PM EDTSevere Thunderstorm WarningCLEAshtabula, Geauga49 min
Jun 3, 3:13 PM EDTSpecial Marine WarningCLE79 min
Jun 3, 3:25 PM EDTSevere Thunderstorm WarningCLETrumbull50 min
Jun 3, 3:55 PM EDTSpecial Weather StatementCLEMahoning35 min
Jun 3, 3:34 PM EDTSpecial Weather StatementCLECrawford56 min
Jun 3, 4:30 PM EDTSpecial Weather StatementCLECrawford75 min

Nearby

Small Craft Advisories in Ohio, 2018Every small craft advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.